Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43882
Title: A NOTE ON PSEUDOVARIETIES OF COMPLETELY REGULAR SEMIGROUPS
Authors: Almeida, Jorge 
Costa, Alfredo 
Issue Date: 2015
Publisher: Cambridge University Press
Project: info:eu-repo/grantAgreement/FCT/COMPETE/132987/PT 
Serial title, monograph or event: Bulletin of the Australian Mathematical Society
Volume: 92
Issue: 02
Abstract: A paper of Almeida and Trotter [‘The pseudoidentity problem and reducibility for completely regular semigroups’, Bull. Aust. Math. Soc.63 (2001), 407–433] makes essential use of free profinite semigroupoids over profinite graphs with infinitely many vertices. It has since been shown that such structures must be handled with great care. In this note, it is verified that the required properties hold for the profinite graphs considered by Almeida and Trotter, thereby filling the gaps in the proof.
URI: http://hdl.handle.net/10316/43882
Other Identifiers: 10.1017/S0004972715000532
DOI: 10.1017/S0004972715000532
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
note-on-pseudovarieties-CR-EstudoGeral.pdf227.89 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

242
checked on Sep 10, 2019

Download(s)

54
checked on Sep 10, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.